Alert archive / Iowa / Flash Flood Warnings in 2018

Flash Flood Warning 10, NWS Des Moines, IA

June 20, 20184 counties in Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 20, 2018, 4:13 PM CDT for 4 counties in Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2018, 4:13 PM CDT (21:13 UTC)
Expired
Jun 20, 2018, 10:15 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA

The radar

The Des Moines radar (KDMX), 159 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:30 PM CDTFLASH FLOODRodman, IACOUNTY SHERIFF'S OFFICE REPORTED FULLY WATER COVERED ROADS IN AND AROUND THE TOWN OF RODMAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

843 
WGUS53 KDMX 202113
FFWDMX
IAC091-109-147-151-210315-
/O.NEW.KDMX.FF.W.0010.180620T2113Z-180621T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
413 PM CDT WED JUN 20 2018

The National Weather Service in Des Moines  has issued a

* Flash Flood Warning for...
  Northeastern Pocahontas County in northwestern Iowa...
  Southwestern Kossuth County in north central Iowa...
  Northwestern Humboldt County in north central Iowa...
  Southeastern Palo Alto County in northwestern Iowa...

* Until 1015 PM CDT Wednesday.

* At 411 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to three or more inches of 
  rain have already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  West Bend, Whittemore, Cylinder, Ottosen and Rodman. 

Additional rainfall amounts of 1 to 2 inches or more are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4314 9448 4290 9432 4284 9455 4303 9465
      4314 9465

$$

Curtis
1 follow-up statement
788 
WGUS73 KDMX 210308
FFSDMX

Flash Flood Statement
National Weather Service Des Moines IA
1008 PM CDT WED JUN 20 2018

IAC091-109-147-151-210316-
/O.EXP.KDMX.FF.W.0010.000000T0000Z-180621T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pocahontas IA-Kossuth IA-Humboldt IA-Palo Alto IA-
1008 PM CDT WED JUN 20 2018

...THE FLASH FLOOD WARNING FOR NORTHEASTERN POCAHONTAS...SOUTHWESTERN
KOSSUTH...NORTHWESTERN HUMBOLDT AND SOUTHEASTERN PALO ALTO COUNTIES
WILL EXPIRE AT 1015 PM CDT...

Impacts from earlier flash flooding have subsided over many parts of 
northeast Pocahontas and northwest Humboldt. However, a new Flash 
Flood Warning has been issued for far southeast Palo Alto and 
southwest Kossuth County until 4am. Please continue to heed any 
remaining road closures.

LAT...LON 4314 9448 4290 9432 4284 9455 4303 9465
      4314 9465

$$

Ansorge

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 3:36 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 20, 3:36 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
336 PM CDT Wed Jun 20 2018

.SHORT TERM.../Tonight through Thursday Night/
Issued at 334 PM CDT Wed Jun 20 2018

This Afternoon Through This Evening...
20z sfc analysis continued to show a deepening sfc low positioned
over west-central Iowa, with an attendant boundary/warm front to
serve as a focusing mechanism. One could pick up the
vorticity/rotation of winds throughout the atmosphere merely by
looking at vis sat imagery through this morning. All relevant
parameters (0-1km srh, LCL heights nearing 500m, etc) in place
and sufficient to support tor threat for this afternoon. Big
question leading into the day was the impact cloud cover would
have on destabilization along and south of Highway 20, and
primarily focus south of Highway 30. By 18z, sfc temps had made it
into the upper 70s to even mid 80s in far southern Iowa,
indicating diabatic heating a go for today. With sfc dwpts in the
low to mid 70s, plenty of moisture present as well.

Ongoing thunderstorms will continue through the evening hours.
Expecting stabilization of convection to occur with waning of
daytime heating. Best bulk shear and other severe parameters to
move northeast of the DMX CWA by around 00z, ending severe threat.
Tor threat may end by around 22z.

Tonight...
Rainfall/flash flooding threat will continue across
northern/northwestern Iowa. Hi-Res/CAMs and long-range models show
excellent agreement with keeping upper low over NW Iowa. Trend
has been to push best moisture, etc. northeast... and as a result
have significantly trimmed POPs south of Highway 30. Given near-
stationary setup of forcing over NW/N Iowa, 1 to 3 inches in this
area seems prudent. Flash flood potential continues in this area.
Worth noting that ground is decently saturated from rainfall
earlier in the week, and crops are running a few weeks behind
schedule in northern/NW Iowa.

Tomorrow Through Tomorrow Night...
Upper low will propagate southeastward, making it into central
Illinois by 12z Fri. A lingering 30kt LLJ will keep moisture
transport going into central Iowa, however the best forcing will
pull away with the upper low. Have light POPs/QPF going tomorrow,
but flooding threat should be ended.

.LONG TERM.../Friday through Wednesday/
Issued at 334 PM CDT Wed Jun 20 2018

Upper low will be drifting off to the southeast on Friday and
precipitation chances will dwindle during the day. Upper flow
pattern remains active this weekend with a shortwave passing through
the plains Saturday night. The 12UTC models place the brunt of the
precipitation south of Iowa but rain chances return Saturday night.

The next system to impact the upper midwest is early next week.
Another upper low is forecast to move through the region on Tuesday.
The 12 UTC GFS/ECMWF both suggest severe potential with system over
central Iowa on Tuesday and the potential for more heavy rain. For
now, we will continue decent precipitation chances. Temperatures
will remain seasonable for late June.

&&

.AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/
Issued at 1233 PM CDT Wed Jun 20 2018

Very active TAF forecast. Prolonged precip expected at KMCW and
possibly KALO. Timing of showers/thunderstorms will be tricky...
mainly think showers, but a lightning strike or two possible
overnight. Visibility may need to temporarily lowered during
periods of higher rainfall rates.

Medium to high confidence in low CIGs overnight at KFOD, KMCW, and
KALO. Winds will be increasing above 10kts tomorrow afternoon at
KMCW and KALO.

&&

.HYDROLOGY...
Issued at 334 PM CDT Wed Jun 20 2018

A complicated hydrologic situation and forecast continues to play
out today and through the end of the week. Fortunately, up to this
point, no area has been crippled with enough rounds of heavy
rainfall to result in moderate to major flash or river flooding.
Unfortunately, that does mean that a large portion of the western
half to two-thirds of the state has nearly saturated to saturated
soils. With the potential for additional heavy rainfall of 2-4 or
more inches over parts of west central and northwest Iowa continuing
tonight, the potential for flash flooding and increased magnitude
and aerial extent of river flooding increases. A number of river
flood forecasts have already been issued along the Raccoon and Des
Moines river basins based on what is currently being routed and what
is expected to fall through tomorrow morning. It will also be
important to keep in mind that more rainfall is expected to end the
week, though is not of the same magnitude as has been experienced
early this week.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for IAZ025-035-036-
045>048-059-060.

Flash Flood Watch through Thursday morning for IAZ004>006-015-
016-023-024-033-034-044.

&&

SHORT TERM...Kotenberg
LONG TERM...Johnson
AVIATION...Kotenberg
HYDROLOGY...Curtis
Hazardous weather outlook, Jun 20, 4:12 PM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Des Moines IA
412 PM CDT Wed Jun 20 2018

IAZ004>006-015-016-023-033-034-044-212115-
Emmet-Kossuth-Winnebago-Palo Alto-Hancock-Pocahontas-Sac-Calhoun-
Crawford-
412 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the area through 7 am.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Thunderstorms are likely through into tonight. The threat for
severe weather is low. Heavy rainfall is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not likely. Reports of any flooding or
heavy rainfall are always appreciated.

IAZ007-017-057-058-070>073-081>085-092>097-212115-
Worth-Cerro Gordo-Audubon-Guthrie-Cass-Adair-Madison-Warren-Adams-
Union-Clarke-Lucas-Monroe-Taylor-Ringgold-Decatur-Wayne-Appanoose-
Davis-
412 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Showers and thunderstorms are possible tonight. After 7 pm, there
will be no severe weather threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ035-047-059-060-212115-
Webster-Boone-Dallas-Polk-
412 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the area through 7 pm. A
Tornado Watch is in effect for the area through 7 pm. River Flood
Warnings are in effect for the area. Please refer to the National
Weather Service website at weather.gov/desmoines for further
details.

Showers and thunderstorms are possible tonight. After 7 pm, there
will be no severe weather threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed after 7 pm. Reports of any
flooding or heavy rainfall are always appreciated.

IAZ025-036-046-048-212115-
Wright-Hamilton-Greene-Story-
412 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the area through 7 pm.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Showers and thunderstorms are possible tonight. After 7 pm, there
will be no severe weather threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed after 7 pm. Reports of any
flooding or heavy rainfall are always appreciated.

IAZ026>028-037>039-049-050-061-062-074-075-086-212115-
Franklin-Butler-Bremer-Hardin-Grundy-Black Hawk-Marshall-Tama-
Jasper-Poweshiek-Marion-Mahaska-Wapello-
412 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Tornado Watch is in effect for the area through 7 pm. Please
refer to the National Weather Service website at
weather.gov/desmoines for further details.

Thunderstorms are likely tonight. After 7 pm, there will be no
severe threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed after 7 pm. Reports of
heavy rainfall are always appreciated.

IAZ045-212115-
Carroll-
412 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the area through 7 pm.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Thunderstorms are likely tonight. After 7 pm, there will be no
severe threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. Reports of any flooding or
heavy rainfall are always appreciated.

IAZ024-212115-
Humboldt-
412 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the area A Tornado Watch is
in effect for the area through 7 pm. Please refer to the National
Weather Service website at weather.gov/desmoines for further
details.

Thunderstorms are likely into tonight. Heavy rainfall is
expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed after 7 pm tonight. Reports
of any flooding or heavy rainfall are always appreciated.

Kotenberg

In the hours before

Local storm report, Jun 20, 2:31 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
231 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TORNADO          PATON                   42.17N 94.26W
06/20/2018                   GREENE             IA   TRAINED SPOTTER

&&

BF
Special weather statement, Jun 20, 2:43 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Des Moines IA
243 PM CDT WED JUN 20 2018

IAZ047-048-059-060-072-073-202045-
Story IA-Boone IA-Polk IA-Madison IA-Dallas IA-Warren IA-
243 PM CDT WED JUN 20 2018

...Periods of Torrential Rainfall and Local Water Issues...

A series of thunderstorms has moved through and will continue to
move through the Interstate 35 corridor between Des Moines and Ames,
producing periods of torrential rainfall. With rainfall rates in
excess of 1 to 2 inches per hour, and multiple rounds of storms,
local water runoff may result in areas of significant ponding and
running water in uncommon areas.

Winds in excess of 30 mph will also be possible with these storms.

Rainfall amounts up to two inches will be possible with these storms.

Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Nevada,
Windsor Heights, Carlisle, Bondurant, Story City, Polk City, Huxley
and Saylorville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 4146 9342 4146 9397 4219 9374 4220 9340
TIME...MOT...LOC 1941Z 200DEG 36KT 4151 9375

Curtis
Local storm report, Jun 20, 3:03 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
303 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          3 NW NEW PROVIDENCE     42.31N 93.22W
06/20/2018                   HARDIN             IA   LAW ENFORCEMENT

            TORNADO TOUCHDOWN REPORTED TO LAW
            ENFORCEMENT. EXACT LOCATION UNKNOWN.

&&
Local storm report, Jun 20, 3:16 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TORNADO          4 ENE HUBBARD           42.33N 93.24W
06/20/2018                   HARDIN             IA   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT.

&&
Local storm report, Jun 20, 3:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
335 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     FUNNEL CLOUD     STEAMBOAT ROCK          42.41N 93.07W
06/20/2018                   HARDIN             IA   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH FUNNEL.

&&

BF
Local storm report, Jun 20, 4:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
406 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     2 S THOR                42.67N 94.05W
06/20/2018  E60 MPH          HUMBOLDT           IA   TRAINED SPOTTER

            CORN HAS BEEN FLATTENED.

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk9 days
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk8 days
Jun 20, 1:19 AM CDTSpecial Weather StatementDMXCarroll56 min
Jun 20, 2:12 AM CDTFlash Flood WarningDMXCalhoun, Webster5 hr
Jun 20, 2:17 AM CDTSpecial Weather StatementDMXBoone58 min
Jun 20, 4:28 AM CDTFlash Flood WatchDMXAdair, Audubon, Boone, Calhoun, Carroll, Cass and 18 more23 hr
Jun 20, 10:38 AM CDTRiver Flood WarningDMXWebster19 days
Jun 20, 10:38 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster3 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXDallas, Polk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXBlack Hawk34 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk, Story7 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXJasper, Marion, Polk10 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXEmmet6 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXHumboldt10 hr
Jun 20, 12:49 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion41 min
Jun 20, 2:16 PM CDTTornado WarningDMXCarroll, Greene29 min
Jun 20, 2:22 PM CDTTornado WarningDMXBoone, Dallas, Greene25 min
Jun 20, 2:26 PM CDTSpecial Weather StatementDMXDavis, Wapello49 min
Jun 20, 2:43 PM CDTSpecial Weather StatementDMXPolk, Story62 min
Jun 20, 2:43 PM CDTTornado WarningDMXWebster47 min
Jun 20, 2:46 PM CDTTornado WarningDMXCalhoun, Greene17 min
Jun 20, 3:02 PM CDTTornado Warning Tornado observedDMXHardin11 min
Jun 20, 3:16 PM CDTTornado Warning Tornado observedDMXHardin29 min
Jun 20, 3:18 PM CDTTornado Warning Tornado observedDMXGrundy, Hardin57 min
Jun 20, 3:21 PM CDTTornado WarningDMXHumboldt, Kossuth39 min
Jun 20, 3:24 PM CDTTornado WarningDMXWebster37 min
Jun 20, 3:57 PM CDTTornado WarningDMXGrundy, Hardin33 min
Jun 20, 4:06 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Wright39 min
Jun 20, 4:25 PM CDTFlash Flood WarningDMXHumboldt, Kossuth6 hr
Jun 20, 5:06 PM CDTRiver Flood WarningDMXEmmet38 days
Jun 20, 5:20 PM CDTRiver Flood WarningDMXPolk, Story3 hr
Jun 20, 5:34 PM CDTTornado Warning Tornado observedDMXMahaska, Monroe, Wapello41 min
Jun 20, 6:05 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello41 min
Jun 20, 6:45 PM CDTSevere Thunderstorm WarningDMXStory30 min

Nearby

Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.